JournalsggdVol. 12, No. 2pp. 449–528

Proper affine actions in non-swinging representations

  • Ilia Smilga

    Yale University, New Haven, USA
Proper affine actions in non-swinging representations cover
Download PDF

A subscription is required to access this article.

Abstract

For a semisimple real Lie group GG with an irreducible representation ρ\rho on a finite-dimensional real vector space VV, we give a sufficient criterion on ρ\rho for existence of a group of affine transformations of VV whose linear part is Zariski-dense in ρ(G)\rho(G) and that is free, nonabelian and acts properly discontinuously on VV.

Cite this article

Ilia Smilga, Proper affine actions in non-swinging representations. Groups Geom. Dyn. 12 (2018), no. 2, pp. 449–528

DOI 10.4171/GGD/447